# SDR UIEA2018071301454

- Difficulty date: July 12, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 102,748 hours, 19,714 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 0976A
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WING ANTI-ICE EICAS AT HIGH THRUST SETTING. REMOVED AND REPLACED LT ANTI-ICE VALVE IAW AMM 30-11-02, OPS CHECK OK.
